# SDR ASOA201201681

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 20,416 hours, 14,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT STAY ON WHEN SELECTED ON.  CHARGED THE EMERGENCY LIGHT BATTERIES, OPS CHECKED GOOD IAW AMM 33-51-00, ACFT OK FOR SERVICE.
